# SDR AALA202212217405

- Difficulty date: December 10, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 38,019 hours, 4,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 285W095102
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR R3 EPAS BATTERY FAILS OPERATIONAL TEST. CHARGED BATTERY AND ACCOMPLISHED SATISFACTORY OPERATIONAL TEST PER AMM 52-12-19-710-802.
